# SDR JJBA20190101017

- Difficulty date: January 1, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 32,193 hours, 20,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD CEILING EMERGENCY LIGHT INOPERATIVE REAR EMERGENCY EXIT. R&R EMERGENCY LIGHT INVERTER NR 6. OPS CHECK SAT.
